# SDR SWAA2019070834640

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 416A2100
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE LIGHT INOP.  R&R LAMP IAW AMM.
